# SDR HEEA954278

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: T/R
- Part time: 2,040 hours
- Component: 206016201127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  OUTBOARD  BEARING  (1 EACH) .   ALSO REPLACED  ONE EACH SLEEVE P/N 206-010-733-003. REMOVED FROM T/R HUB S/N AFS-6091, T.T. 2040:20. SCRAPPED BEARINGS AND SLEEVES LOCALLY.
